# SDR 06FDEA1779

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680 S24-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 680 BETWEEN STR 24L - 25L HAS DENT.  *S/D*  REPAIRED FRAME PER SRM 51-40-3.
